# SDR DL72S953865

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 657273411W
- Condition: Oversized Hole
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, AN OVERSIZED HOLE WAS FOUND IN SKIN OF LEFT O/B AILERON.  REPAIRED PER SRM 57-51-0 PG 801.
